Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

BASIC PROPERTIES OF MARKOV DISCRETE RANDOM FIELDS

Annotation

The article analyses Markov discrete and discrete-progressive random fields. The Kolmogorov-Feller equation for these fields and the Kolmogorov equation for discrete fields with a discrete maltitude of states are discussed.

Full-text in one file

Download

UDC

УДК 621.391

Pages

474-476

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.